# SDR ASOA20130811200

- Difficulty date: August 9, 2013
- Submitted: August 11, 2013
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 28,738 hours, 21,911 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SHEAR TEI AT FRAME 65, STRINGER 16L WAS FOUND TO BE CORRODED. MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01494.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
